| Model Number |
FV410-T |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
Event or Problem Description
It was reported that a progav valve (#fv410t) was implanted (b)(6) 2022.According to the complainant, the valve showed adjustment difficulties.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant device has not yet returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.
Event or Problem Description
It was reported that a progav valve (#fv410t) was implanted (b)(6) 2022.According to the complainant, the valve showed adjustment difficulties.The patient underwent a revision procedure performed on (b)(6) 2024.The complainant device has now returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the opening pressure, the valve is measured using a computer-controlled miethke test device that simulates a cerebrospinal fluid flow.The valve is tested in a horizontal position.Wählen sie ein element aus.Adjustment test: the progav was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function is operational, however the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, deposits were found inside.Result: based on our test results, we can determine an accelerated outflow and adjustment difficulties at the valve.The deposits visible in the valve have led to the functional deviations.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.